Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PENTAVALENT ANTIMONIAL-INDUCED TORSADE-DE-POINTES
Autore:
ORTEGACARNICER J; ALCAZAR R; DELATORRE M; BENEZET J;
Indirizzi:
LOS ALISOS 10 CIUDAD REAL 13002 SPAIN HOSP ALARCOS,INTENS CARE UNIT CIUDAD REAL SPAIN
Titolo Testata:
Journal of electrocardiology
fascicolo: 2, volume: 30, anno: 1997,
pagine: 143 - 145
SICI:
0022-0736(1997)30:2<143:PAT>2.0.ZU;2-R
Fonte:
ISI
Lingua:
ENG
Soggetto:
ELECTROCARDIOGRAPHIC CHANGES; SODIUM STIBOGLUCONATE; LEISHMANIASIS;
Keywords:
LEISHMANIASIS; QT INTERVAL PROLONGATION; TORSADE DE POINTES; SYNCOPE; ANTIMONIAL DRUGS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
J. Ortegacarnicer et al., "PENTAVALENT ANTIMONIAL-INDUCED TORSADE-DE-POINTES", Journal of electrocardiology, 30(2), 1997, pp. 143-145

Abstract

Unexplained sudden deaths following use of pentavalent antimonial drugs have been described, presumably owing to ventricular arrhythmias. Apatient is reported with QT interval prolongation and syncopal episodes related to torsade de pointes following treatment of visceral leishmaniasis with meglumine antimoniate. This is the first reported case of documented torsade de pointes following treatment with pentavalent antimonial drugs.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 19:35:11